In a recent paper B. Samet and H. Yazidi [B. Samet, H. Yazidi, An extension of Banach fixed point theorem for mappings satisfying a contractive condition of integral type, Ital. J. Pure Appl. Math. (in press)] have obtained an interesting theorem for mappings satisfying a contractive condition of integral type. The aim of this note is to present a generalization of their main result.

Vetro, C. (2010). On Branciari's theorem for weakly compatible mappings. APPLIED MATHEMATICS LETTERS, 23(6), 700-705 [10.1016/j.aml.2010.02.011].

On Branciari's theorem for weakly compatible mappings

VETRO, Calogero
2010-01-01

Abstract

In a recent paper B. Samet and H. Yazidi [B. Samet, H. Yazidi, An extension of Banach fixed point theorem for mappings satisfying a contractive condition of integral type, Ital. J. Pure Appl. Math. (in press)] have obtained an interesting theorem for mappings satisfying a contractive condition of integral type. The aim of this note is to present a generalization of their main result.
2010
Settore MAT/05 - Analisi Matematica
Vetro, C. (2010). On Branciari's theorem for weakly compatible mappings. APPLIED MATHEMATICS LETTERS, 23(6), 700-705 [10.1016/j.aml.2010.02.011].
File in questo prodotto:
File Dimensione Formato  
AML23_2010.pdf

Solo gestori archvio

Dimensione 253.69 kB
Formato Adobe PDF
253.69 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/50165
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 30
  • ???jsp.display-item.citation.isi??? 26
social impact